MAUDE Adverse Event Report: LINA MEDICAL APS LINA BIPOLAR LOOP; LINA BIPOLAR LOOP, SMALL

LINA MEDICAL APS LINA BIPOLAR LOOP; LINA BIPOLAR LOOP, SMALL
Model Number BL-160
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The defective devices has not been returned to manufacturer.
 
Event or Problem Description
Allegedly, 2ea bl-160 broke during surgery.

Brand Name
LINA BIPOLAR LOOP
Common Device Name
LINA BIPOLAR LOOP, SMALL
Manufacturer (Section D)
LINA MEDICAL APS
formervangen 5
denmark, glostrup DK260 0
DA  DK2600
MDR Report Key7937740
Report Number3007699067-2018-00001
Device Sequence Number13685714
Product Code HIN
UDI-Device Identifier05708265004607
UDI-Public05708265004607
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130305
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/05/2018
Report Date (Section F) 04/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2019
Device Model NumberBL-160
Device Catalogue NumberBL-160
Device Lot Number14351
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/20/2017
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2018
Initial Report FDA Received Date10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number0
Date Report Sent to FDA04/04/2017